Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Knee replacement. Had an epidural one. Pus color fluid oozed. What is wrong?

I went into hospital for a knee replacement I chose to have an epidural but as the put de needle in he withdrew a pus coloured liquid which i was later told was a bug that did not need treatment . About 10 days later I started falling with my legs giving way till I could not stand at all I am 63 years old I would love your opinion Kind regards Dee
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I would ask your doctor what the culture report on the fluid that was sent after aspirating from your knee was? If it was not bacterial or anything that needed antibiotics either in your blood or in your knee, I would think that the knee replacement can take place. However, please take a second opinion for the TKR if you are not entirely sure of the first one. I hope you are not in pain and my answer relieved your anxiety.

Take care and have a lovely day !
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor